# SDR USAA011002

- Difficulty date: August 7, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Bs 440
- Part time: 31,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH BLENDED AREA 1.5 INCH BY .200 INCH BY .180 INCH, BS 440 FORWARD CARGO DOOR CUTOUT STRUCTURE.  REWORK BLENDED AREA PER SRM 53-30-15.  (M)
